# SDR NSVA20070038

- Difficulty date: February 14, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 32,087 hours, 37,434 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Part serial: 1539
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND ON APPROACH.  NO  WARNINGS AURAL OR VISUAL.  FLAPS TAKE 10 SECONDS TO EXTEND WHEN ACTUATED WITH HANDLE.  TESTED IAW AMM 27-51-00-05 AND OPERATIONAL CHECK GOOD.  PERFORMED ADJUSTMENT AND TEST OF FLAP CONTROL IAW 27-51-00-05 PROCEDURE 3 ELECTRICAL RIGGING OF FLAP CONTROL POTENTIOMETER L/R FLAP POTENTIOMETERS.  ADJUSTED POTENTIOMETERS WITHIN SPECS.  ALL ELECTRICAL POTENTIOMETERS NOW WITH LIMITS.   REMOVED AND REPLACED FLAP CONTROL VALVE IAW AMM 27-51-15-04 PN ON AND OFF HP1416100-5 SN ON 51540 OFF 1539.  OPS CHECK AND LEAK CHECK GOOD.
